question-icon

Suggest dosage for Ornidazole

default
Posted on Wed, 25 Nov 2015
Question: Could taking two ornidazole tablets about 10 hours apart, have resulted in turning my fellow diarreah into dark brown dearth? I'm hoping it's the blood of a thousand nasty little bugs being eliminated, thus curing me of what's been ailing me for a week. (Yes, saw GP, was prescribed, awaiting stool tests of which bugs it was!)
doctor
Answered by Dr. Anshul Varshney (1 hour later)
Brief Answer:
That is not blood usually

Detailed Answer:
Welcome to Healthcaremagic.
Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
Your doctor has given you Ornidazole, that means you had an abdominal infection or acute diarrhea.
In diarrhea where there is blood in stools that is Dysentery, the blood is XXXXXXX and can be easily appreciated with stools.
So, i don't think that it is blood.
Rest your report would guide us. Now, you are definitely improving and this is the reason your stool color has changed.
I would advice you to maintain proper hydration. I don't find any thing to worry.
This is my personal opinion based on details available here. If you still have any other query, you may please ask me.
Stay Healthy.
Dr Anshul Varshney , MD

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest dosage for Ornidazole

Brief Answer: That is not blood usually Detailed Answer: Welcome to Healthcaremagic. Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern. Your doctor has given you Ornidazole, that means you had an abdominal infection or acute diarrhea. In diarrhea where there is blood in stools that is Dysentery, the blood is XXXXXXX and can be easily appreciated with stools. So, i don't think that it is blood. Rest your report would guide us. Now, you are definitely improving and this is the reason your stool color has changed. I would advice you to maintain proper hydration. I don't find any thing to worry. This is my personal opinion based on details available here. If you still have any other query, you may please ask me. Stay Healthy. Dr Anshul Varshney , MD